# SDR GTIA2022120936829

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 56,222 hours, 25,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD ODOR IN AFT GALLEY COMING FROM GASPAR VENT LOCATED ABOVE BIS 403 ONLY SMALL HAS AN ODOR SIMILAR TO TOAST AND URINE ONLY PRESENT IN AFT GALLEY-PERFORMED OPS CHECKS OF PACKS AND ENVIROMENTAL SYSTEMS IAW AMM 36-22-400-740-1-A NO DEFECTS NOTED AT THIS TIME A/C OK FOR SERVICE.
